How can stop itch of hives?
- 22 Dec 2011 by marge4u2
- plavix, hives
22 Dec 2011
Unfortunately if the itch/hives is from Plavix ... it'll only stop if you stop taking Plavix.
If the itch is really bad (and once you have asked your doctor) you may be able to take an antihistamine... it may help. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
10 years ago, I was diagnosed with Hypothyroid and placed on Synthroid. About 4 days later, I had hives on the palms of my hands, bottoms of my feet, ...
1 answer • 26 Sep 2010
My reason for asking this question: A former, "newly acquired," physician instructed me to stop taking Plavix. I had been on Plavix for a ...
3 answers • 27 Dec 2010
I have been taking Plavix for 2 years after MI back in 2009/100% occlusion of the left ventrical artery/.. The cardiologist thinks it is safe to stop ...
1 answer • 26 Jan 2012
Seems like when I'm on it I break out with hives that itch so bad, I stop meds and it gets better but not completely cleared, could it be the ...
1 answer • 22 Jan 2013
late evening it started as a itch and turned into hives that i had to take benedryl for to get to go away
2 answers • 5 Mar 2014